Communications in Mathematical Physics

Topological aspects of Yang-Mills theory

M. F. Atiyah and J. D. S. Jones

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 61, Number 2 (1978), 97-118.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904210

Mathematical Reviews number (MathSciNet)
MR0503187

Zentralblatt MATH identifier
0387.55009

Subjects
Primary: 58D17: Manifolds of metrics (esp. Riemannian)
Secondary: 53C05: Connections, general theory 55R40: Homology of classifying spaces, characteristic classes [See also 57Txx, 57R20] 58E20: Harmonic maps [See also 53C43], etc. 81C40

Citation

Atiyah, M. F.; Jones, J. D. S. Topological aspects of Yang-Mills theory. Comm. Math. Phys. 61 (1978), no. 2, 97--118. https://projecteuclid.org/euclid.cmp/1103904210


Export citation